# SDR CA021117001

- Difficulty date: November 16, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 39,062 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Part number: 1560580109
- Condition: Chafed
- Location: Wing Pylon
- Component: Duct, Wing Pylo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN HANGAR, AT ENGINE INSTALLATION DURING RE CONNECTION OF THE INTERMEDIATE PRESSURE, (IP) DUCT INSIDE THE PYLON NR 3 AREA IT WAS NOTICED THAT THE FLEXIBLE SECTION OF THE PIPE SECTION FOR THE ANTI-ICE TAP-OFF OF THE IP DUCT WAS CHAFED THROUGH.  DAMAGE OCCURRED WITH A CLOSE BY BRACKET HOLDING HYDRAULIC PIPES. ONLY THE DUCT ASSEMBLY SUFFERED DAMAGE. ALL COMPONENTS IN THE AREA WERE INSPECTED AND FOUND SECURE AND IN GOOD CONDITION.  DUCT SECTION WAS REPLACED, WITH A OVERHAULED DUCT ASSEMBLE. AN INSPECTION WAS CARRIED OUT AFTER INSTALLATION TO CHECK FOR CLEARANCES WITH SURROUNDING COMPONENTS AND ALL WAS CLEAR. A LEAK CHECK WAS CARRIED OUT AND NO LEAKS WERE FOUND.
